Algebras Whose Congruence Lattices are Distributive.

Bjarni Jonnson

Mathematica Scandinavica (1967)

  • Volume: 21, page 110-121
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Jonnson, Bjarni. "Algebras Whose Congruence Lattices are Distributive.." Mathematica Scandinavica 21 (1967): 110-121. <>.

author = {Jonnson, Bjarni},
journal = {Mathematica Scandinavica},
keywords = {general algebraic structures},
pages = {110-121},
title = {Algebras Whose Congruence Lattices are Distributive.},
url = {},
volume = {21},
year = {1967},

AU - Jonnson, Bjarni
TI - Algebras Whose Congruence Lattices are Distributive.
JO - Mathematica Scandinavica
PY - 1967
VL - 21
SP - 110
EP - 121
KW - general algebraic structures
UR -
ER -

Citations in EuDML Documents

  1. Václav Koubek, Finite-to-finite universal varieties of distributive double p -algebras
  2. Gábor Czédli, Eszter K. Horváth, Congruence distributivity and modularity permit tolerances
  3. Peter Mederly, Three Mal'cev Type Theorems and their Application
  4. Ivan Chajda, Branimir Šešelja, Andreja Tepavčević, A note on triangular schemes for weak congruences
  5. Ivan Chajda, Varieties with modular and distributive lattices of symmetric or reflexive relations
  6. Jaroslav Ježek, Constructions over tournaments
  7. Ivan Chajda, Jónsson's lemma for normally presented varieties
  8. Diego Vaggione, On Jónsson's theorem
  9. Ivan Chajda, Distributivity of lattices of binary relations
  10. I. Chajda, R. Halaš, On schemes for congruence distributivity

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.